Paracetamol Soluble 500mg (effervescent tablets)

£5.59

Soluble paraceamol 500mg

In stock

SKU: 5060003783480 Categories: ,

Description

Paracetamol Soluble 500mg (effervescent tablets)

Paracetamol Soluble Paracetamol 500mg Soluble Tablets are recommended for the treatment of headaches including migraines, as well as toothache, period pain and pain caused by rheumatism. They are also used to relieve the symptoms of colds, flu and sore throats.Each effervescent tablet contains 500mg Paracetamol.Directions Adults and Children up over 12 years of age:1-2 tablets up to 4 times a day as required.This dose should not be repeated more frequently than every four hours and no more than four doses should be taken in 24 hours. Do not exceed these doses.Dissolve the tablets in a glass of water before taking.Do not take soluble paracetamol for more than three days without consulting a doctor.These tablets are not recommended for children under 12 years of age.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Ask a question